# SDR BSYA2009025

- Difficulty date: April 14, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N959SA
- Make and model: Lear 35A
- Aircraft serial: 076
- Aircraft time: 25,774 hours, 22,455 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF OUT OF DPA CREW HAD TROUBLE WITH MAINTAINING CABIN PRESSURE, DIVERTED TO LCK.  MAINTENANCE CHECKED BOTH ENGINE MODULATING VALVES AND CABIN LEAK RATE ALL WHERE NORMAL, RETURNED AIRCRAFT TO SERVICE.
